Benadryl Allergy Dye Free Liquigel 24ctApril 11, 2020
Benadryl Allergy Ultratab 100ctApril 11, 2020
Benadryl Allergy Plus Congestion Ultratabs, Nasal Congestion Relief, Allergy Tablets, 24 Ct
- FREE SHIPPING on orders over $40
- We ship anywhere in the US & Canada.
- If you want this product in other size/color then pls enter product name in Search Bar given on top to find all available variations for this product.
- 24 tablets of allergy and congestion relief medication
- Temporarily relieves a wide range of allergy symptoms due to hay fever or other upper respiratory allergies
- Temporarily relieves runny nose, sneezing, and congestion due to the common cold
- Temporarily relieves sinus congestion and pressure
Get temporary relief from allergy symptoms, sinus congestion, and sinus pressure with Benadryl Allergy Plus Congestion Ultra Tabs Tablets. Combining allergy relief with congestion relief, these tablets provide fast relief when you need it most. The formula temporarily relieves a wide range of symptoms due to hay fever or other upper respiratory allergies, including runny nose, sneezing, itchy and watery eyes, itching of the nose or throat, and nasal congestion. It also temporarily relieves runny nose, sneezing, and congestion due to the common cold, as well as sinus congestion and pressure. Each tablet contains 25 milligrams of the antihistamine diphenhydramine Hall and 10 milligrams of the nasal decongestant phenylephrine Hall.
Active ingredients (in each tablet)Diphenhydramine HCl 25 mgPhenylephrine HCl 10 mgPurposesAntihistamineNasal decongestantInactive ingredients carnauba wax, FD&C blue no. 1 aluminum lake, magnesium stearate, microcrystalline cellulose, modified starch, polyethylene glycol, polyvinyl alcohol, powdered cellulose, pregelatinized starch, sodium starch glycolate, talc, titanium dioxide
Important: Read all product information before using. Keep box for important information.
adults and children 12 years and older
- take 1 tablet every 4 hours
- do not take more than 6 tablets in 24 hours
children under 12 years
ask a doctor
Do not use
- to make a child sleepy
- with any other product containing diphenhydramine, even one used on skin
- if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
OTC Superstore is a leading wholesale supplier of Benadryl Allergy Plus Congestion Ultratab 24ct.
Secure, Fast, Safe, and Easy Ordering of all OTC Products. We ship anywhere in the US & Canada.
100% SECURE CHECKOUT BY PAYPAL